# SDR CALA2025031902940

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 45,582 hours, 28,064 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: L25765
- Condition: Not Reported
- Location: Zone 800
- Part time: 56,800 hours, 34,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR ESCAPE SLIDE/RAFT REMOVE {A3NB-25-3-0023} - REMOVED R2 DOOR SLIDE IAW AMM 25-62-44-000-804-A. NEW SLIDE BAD FROM STOCK. P/N NIS @ EWR. STILL REQUIRES INSTALL. REMOVED AND REPLACED R2 DOOR PER AMM TASK 25-62-44-400-803-A SEE LOG PAGE FOR ROTABE PARTS 4189977
